# SDR FDEA202410271583

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 95,344 hours, 21,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC060506
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT FUSELAGE EXTERNAL SKIN SURFACE FOUND CORROSION   BETWEEN STATION 2150 TO 2163.   EMPENNAGE : RIGHT HAND AFT FUSELAGE EXTERNAL SURFACE BETWEEN STATION 2150 TO 2163   CORROSION AREA REPAIR CARRIED OUT AS PER MD-11 SRM 53-70-01-2R REPAIR 3 FIGURE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
